Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


ELEVACION TRANSAMINASAS
Jan 17, 2009

Iniciada la triterapia (Truvada + Sustiva) el 2 de diciembre de 2008, me suspenden tratamiento un mes despues por elevación brutal de niveles de transaminasas (1380 ?), no doy positivo en ningun tipo de hepatitis. Es algo habitual ?

Response from Dr. Natterstad

Buenas noches,

No es "habitual," pero sí pasa en un porcentaje pequeño de los portadores que comienzan terapia con esta combinación. Es más común con otros antiretrovirales, tal como nevirapina; sin embargo, es posible con este régimen. Eso es exactamente por qué se recomienda controlar las transaminasas a intervalos regulares mientras tomar terapia antirretroviral. Y cuando empiezas tu próximo régimen, querrás hacer precisamente eso.

Mucha suerte y un fuerte abrazo. No dudes en escribirme nuevamente si necesitas más ayuda.

Dr. Steve


Previous
cura del sida
Next
Horario de los Medicamentos

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement